Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Numerical integration formulas of degree two


Author: A. H. Stroud
Journal: Math. Comp. 14 (1960), 21-26
MSC: Primary 41.00
DOI: https://doi.org/10.1090/S0025-5718-1960-0109977-8
MathSciNet review: 0109977
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Georgiev, ``Formulas of mechanical quadrature with minimal numbers of terms for multiple integrals,'' Doklady Akad. Nauk. SSSR, v. 83, 1952, p. 521-524. (Russian) MR 0047092 (13:827a)
  • [2] G. Georgiev, ``Formulas of mechanical quadrature with equal coefficients for multiple integrals,'' Doklady Akad. Nauk SSSR, v. 89, 1953, p. 389-392. (Russian) MR 0053988 (14:852g)
  • [3] G. Georgiev, ``Formulas of mechanical cubature with minimal numbers of terms,'' Rozprawy Matematyczne, No. 8, 1955, p. 72. (Russian; English summary) MR 0067949 (16:803g)
  • [4] P. C. Hammer & A. H. Stroud, ``Numerical evaluation of multiple integrals II,'' MTAC, v. 12, 1958, p. 272-280. MR 0102176 (21:970)
  • [5] C. C. MacDuffee, Theory of Matrices, Chelsea, New York, 1946.
  • [6] R. von Mises, ``Numerische Berechnung mehrdimensionaler Integrale,'' Zeit. angew. Math. Mech., v. 34, 1954, p. 201-210. MR 0063777 (16:178d)
  • [7] H. C. Thacher, Jr., ``Optimum quadrature formulas in s dimensions,'' MTAC, v. 11, 1957, p. 189-194. MR 0090869 (19:883h)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1960-0109977-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society